# SDR DALA2016111508934

- Difficulty date: November 14, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 93,214 hours, 43,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH IS NOT ARMING WHEN COVER CLOSED.   REPLACED EMERGENCY LIGHT SWITCH GUARD,  CHECKED GOOD.
